# SDR IPXA2022030779823

- Difficulty date: March 5, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N631UP
- Make and model: Boeing 747-8F
- Aircraft time: 806 hours, 146 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: Doors
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AEICAS 'DOOR ELEC MAIN' PRESSURE NORMALFOUND CMC FAULTS MSG 52113 PERFORMED T/S PER FIM TASK 52-71-00-810-814 INSPECTED ELEC MAIN DOOR AREA AND DOOR WARNING SW. SEVERAL TIMES DOOR OPS CHKS NML PER AMM 52-71-00-710-810
